# SDR P5CA2021092000350

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1  HYDRAULIC PUMP  WITH  EVIDENCE  OF LEAK(  CLEANED  AREA  AS  REQUIRED,  TIGHTENED  CASE  DRAIN  HOSE,  SUPPLY  HOSE AND  PRESSURE HOSE  ON  ENGINE HYD.  DRIVEN  PUMP  IAW  AMM  29-11-05.   PENDING  LEAK  CHECK   /   OPS  CHECK  AND  LEAK  CHECK  MTX  PROCEDURES   TRANSFERED  TO  FORM  #  8007  )
